Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Isoperimetric conditions, poisson problems, and diffusions in Riemannian manifolds
Autore:
McDonald, P;
Indirizzi:
Univ S Florida, New Coll, Dept Math, Sarasota, FL 34236 USA Univ S Florida Sarasota FL USA 34236 l, Dept Math, Sarasota, FL 34236 USA
Titolo Testata:
POTENTIAL ANALYSIS
fascicolo: 2, volume: 16, anno: 2002,
pagine: 115 - 138
SICI:
0926-2601(2002)16:2<115:ICPPAD>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUNDARY-VALUE-PROBLEMS; SYMMETRY PROBLEM; BROWNIAN-MOTION; INEQUALITY; SPACE;
Keywords:
diffusions; exit times; isoperimetric conditions; boundary value problems;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: McDonald, P Univ S Florida, New Coll, Dept Math, Sarasota, FL 34236 USA Univ S Florida Sarasota FL USA 34236 , Sarasota, FL 34236 USA
Citazione:
P. McDonald, "Isoperimetric conditions, poisson problems, and diffusions in Riemannian manifolds", POTENT ANAL, 16(2), 2002, pp. 115-138

Abstract

Let (M,g) be a complete Riemannian manifold. We study exit time moments ofnatural diffusions from smoothly bounded domains in M with compact closure. Our results give relationships between bounds on the exit time moments and their corresponding averages (over the associated domain), and the globalgeometry of M. In particular, for averaged moments of Brownian motion, we prove an analog of the Faber-Krahn theorem.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/01/20 alle ore 21:05:43